Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Diagnosed as Bipolar Hunk20

Posted by Tomatheus on October 19, 2010, at 22:59:05

In reply to Diagnosed as Bipolar, posted by Hunk20 on October 19, 2010, at 16:45:38

Hunk,

Reduced drive and creativity and especially hypersomnia are commonly reported side effects of Seroquel. I know that you experienced some psychosis, so the Seroquel may be necessary, but do you think that you might eventually be able to come off of it (especially if your mania and psychosis were triggered by one or more of your antidepressants)? I could be wrong, but I think that eliminating or reducing the Seroquel might be the key to sleeping more normally and getting some of your drive and creativity back. Of course, you don't want to forget about the benefits of the Seroquel, either.

Tomatheus


Diagnosed with schizoaffective disorder, depressive type. Currently taking 5 mg Abilify, 12.5 mg Lamictal, 2.25 mg Hydergine, and three supplements.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:946827
URL: http://www.dr-bob.org/babble/20101009/msgs/966325.html